# SDR GM03013

- Difficulty date: March 20, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: 17275095
- Condition: Defective
- Location: Emergency Batter
- Part time: 2,639 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT SYSTEMS DID NOT OPERATE ON EMERGENCY BATTERY.  EMERGENCY BATTERY SWITCH, COCKPIT OVERHEAD, FOUND DEFECTIVE.  REPLACED EMERGENCY BATTERY SWITCH AND FUNCTIONALLY CHECKED EMERGENCY BATTERY SYSTEM IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
